Posted By CATHY on May 08, 1999 at 00:22:13
: Topic Area: Digestive
I am a 30 year old woman with a history of gastitis, acid reflux disease and hiatal hernia for about 7 months now. 2 weeks ago I noticed blood in my stool, I went to the ER and they checked my blood and did a rectum. They said the blood was normal and I didn't have any hemorroids. I have an appointment to see a Dr. in 2 weeks. My question is this, I had the flu last monday (10 days ago.) the throw up flu, and I can't seem to get over it. I haven't thrown up but I keep feeling like I have to. I have eaten very little. I only weigh 105 pds. to begin with, so I can't afford to not eat. I had the flu after I saw the blood on my stool. I am a little concerned about cancer. It doesn't run in my family. Would you have no appetite and feel nausea with cancer. Please let me know what you think.
Gastroenteritis can cause the majority of symptoms of which you complain. Statistically, cancer would be an unusual cause. Nevertheless, if symptoms persist you should see a doctor.
This information is presented for educational purposes. ASk specific questions to your personal physician.
*keywords: gastritis, reflux
RUTH, I AM SORRY TO TACK ONTO YOUR QUESTION BUT SINCE YOUR QUESTION AND MINE BOTH INVOLVE THE STOMACH AND THE INTESTINES, I HOPE THAT IT IS OKAY.
I HAD A GASTRIC STAPLING 13 YEARS AGO. RECENTLY IN THE LAST 3 OR 4 YEARS I HAVE SUFFERED THROUGH SEVERAL HEALTH PROBLES, SUCH AS A
SEIZURE DISORDER, HYPOTHYROID, SLEEP APNEA, DAYTIME FATIGUE AND LATELY LOW LEVELS OF VIT. B-12. I WAS TOLD THAT THE GASTRIC STAPLING COULD POSSIBLY
BE THE CAUSE OF MY B-12 PROBLEMS. I WOULD LIKE TO KNOW SOME EXACT SYMPTOMS OF THINGS CAUSED BY THIS DEFICENCY. I ALREADY KNOW ABOUT THE
MYELIN PART. COULD IT BE THE CAUSE OF MY SEIZURE DISORDER AND OTHER RELATED PROBLEMS. SINCE THE INTESTINES ABSORB THE B-12, HOW COULD THE STAPLING BE AFFECTING THAT?
I HAVE RCENTLY STARTED HAVE FINE MOTOR SKILL PROBLEMS SUCH AS SMALL JERKING OR TWITCHING IN MY HANDS. IS THIS B-12 RELATED? cOULD ALL MY PROBLEMS BE B=12 RELATED?
I CURRENTLY TAKE PRESCRIPTION FOLIC ACID, DILANTIN, ZOLOFT, SYNTHROID,AND OVER THE COUNTER B-12. IS OVER THE COUNTER B-12 STRONG ENOUGH TO HELP ME? IS HAVING
LOW LEVELS OF B-12 THE SAME AS BEING DEFICIENT? WOULD YOU RECCOMMEND SHOTS? WHAT ARE THE CHANCES OF RECOVERY? WOULD A REVERSAL OF THE GASTRIC STAPLING SOLVE THE PROBLEM?
THANK YOU VERY MUCH
Posted By BillG on June 07, 1999 at 12:26:50
I have information about a woman who went through stapling and over a period of years her health condition declined to the point she almost passed away. I can send you information on what she did and how she has recoved to almost perfect health if you are interested. Call me at 1-978-582-3366 and leave your name and number and I will get you the information. Maybe it is a solution you can also try.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.